# SDR CALA2016070895508

- Difficulty date: July 2, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 104,298 hours, 12,302 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 39hjk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK, SEAT EMERGENCY LIGHT AT 39 HJK FOUND INOPERATIVE.  REPLACED THE EMERGENCY LIGHT AT SEAT 39HJK. OPS CHECKED OK.
